ResearchWorks Archive

Cut points on Brownian paths

Show simple item record Burdzy, Krzysztof 2005-11-17T01:15:42Z 2005-11-17T01:15:42Z 1989-07
dc.identifier.citation Burdzy, K. (1989). Cut points on Brownian paths. Annals of Mathematical Probability 17(3), 1012-1036. en
dc.description.abstract Let X be a standard two-dimensional Brownian motion. There exists a.s. t [is an element of the set] (0; 1) such that X([0; t))[intersected with] X((t; 1]) = [empty set]. It follows that X([0; 1]) is not homeomorphic to the Sierpinski carpet a.s. en
dc.description.sponsorship Research partially supported by the NSF Grant DMS 8419377. en
dc.format.extent 247772 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Institute of Mathematical Statistics en
dc.subject Brownian motion en
dc.subject cut points en
dc.subject fractal en
dc.subject random fractal en
dc.title Cut points on Brownian paths en
dc.type Article en

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search ResearchWorks

Advanced Search


My Account